Recently I had a weight loss surgery to clear up some health problems and the fact that I was fat. I had to stop some of my medication for a while including my Adderall. I was taking 50mg in the am and 40mg at night. I am wondering since the majority of my stomach is gone and some of my small intestine, what will that do to the absorption of the addderall when I start taking it again? Has anyone had experience with this? I would like to have some before I take it again for therapy and recreationally. The only information I can give is the liquid pain medication I take now seems to work the second it hits my stomach but they tell me the Adderall will be crushed and mixed with a jello substance. I am even wondering if all of the adderall will be absorbed in the first place or just pass through the stomach before it is fully digested or absorbed. I would ask the doctor all this but with the current culture of abuse in our socity and the view that brings, I thought it best to ask here.

Admins, if this belongs somewhere else please place it there. Little tired and board here in the hospital and I look forward to your replies.